MAUDE Adverse Event Report: PENUMBRA, INC. BENCHMARK DELIVERY CATHETER; CATHETER, PERCUTANEOUS

PENUMBRA, INC. BENCHMARK DELIVERY CATHETER; CATHETER, PERCUTANEOUS
Model Number 6F 071
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Penumbra benchmark delivery catheter 5f advanced and stent would not deploy, removed and casing accordion shape and unable to thread.Next catheter advanced and piece broke off.Able to retrieve.Fda safety report id# (b)(4).

Brand Name
BENCHMARK DELIVERY CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
PENUMBRA, INC.
alameda CA 94502
MDR Report Key13282472
Report NumberMW5106690
Device Sequence Number4900595
Product Code DQY
UDI-Device Identifier00814548014173
UDI-Public(01)00814548014173(17)240914(10)
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/12/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Model Number6F 071
Device Catalogue NumberBMK6F95MBER120
Device Lot NumberF109147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2022
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight29 KG